# SDR ASAA0580414

- Difficulty date: August 5, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL IS CREASED ACROSS TOP.  REPLACED FLOOR PANEL.  (M)
